# SDR MASA2014122912818

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 24,777 hours, 20,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING FLOOD LIGHT AT ROW 9 INOPERATIVE.
